# SDR ASAA2013042494632

- Difficulty date: April 24, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 16,267 hours, 4,910 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Switch
- Condition: Inoperative
- Location: Autothrottle
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE SWITCH WILL NOT ENGAGE.  ACFT GROUNDED.  PERFORMED AUTOTHROTTLE SERVO TEST NUMEROUS TIME IAW AMM REF 22-31-00-710-802, PASSES EVERY TIME.  CURRENT STATUS SHOWS NO FAULTS.  THE LEG SHOWING 75 FAULTS INDICATES ALL FAULTS WERE ON GROUND, PILOT DEFECT REPORT DID NOT INDICATE ANY OTHER SYS OR CONFIGURATION OF ACFT. NO HISTORY LAST 30 DAYS.
